# SDR 9718309930

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Condition: Failed
- Location: Cabin
- Part time: 34,012 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED DURING CLIMB-OUT FROM MDW.  CREW SWITCHED TO MANUAL PRESSURIZATION CONTROL AND CONTINUED TO DESTINATION (MSP) AT 10,000 FEET ALTITUDE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
